Race registration is now open and closes October 01, 2016. Register now for the distance that provides the best endurance challenge to you.
Nilgiris 100, in its fifth edition, comes with its unique characteristic of having a men only and women only ultra days.
A race in the Nilgiris is a true Blue run as ‘Nil’ ‘giri’ means Blue Mountain, and they are part of the larger Western Ghats extending in to Tamil Nadu, Karnataka and Kerala. The race is set amidst beautiful Nilgiri hills, taking you higher for breathtaking views and mist laden clouds. This is the second edition in the Nilgiris.
November 12, 2016
- 100 kilometers: November 12, 2am – November 12, 6pm
- 75 Kilometers: November 12, 2am – November 12, 2pm
- 50 Kilometers: November 12, 6am – November 12, 2pm
- 25 Kilometers: November 12, 6am – November 12, 10am
Cut – off times:
- 100 Kms – 16 hours
- 75 Kms – 12 hours
- 50 Kms – 8 hours
- 25 Kms – 4 hours
In order for us to encourage a smooth transition from marathons to ultras, there is a minimum qualification criteria that a runner must meet before applying for the Nilgiris Ultra.
- For 25Kms – A minimum of two half marathons must have been completed before the last date of registration for NU.
- For 50Kms – A minimum of two full marathons must have been completed before the last date of registration for NU
- For 75Kms – A minimum of two full marathons and a 50Kms ultra must have been completed.
- For 100Kms – A minimum of two full marathons or two 50Kms race and a 75Kms plus race must have been completed.
|Nilgiris Ultra-Race details
Point of arrival for the race Nov 11, 2016: Ootacamund (Ooty)
§ Orientation, race packet pickup and pre-race briefing (2pm – 3pm)
§ Race starts at the city center for the 100Kms category and will require prior transportation arrangements to get to the venue. If there are enough entries, race organizers will try and help participants secure a larger vehicle for transportation.
§ Runners in the 25Kms, 50Kms category can opt for paid shared bus transport to the start venue which is 12.5Kms from the city center or arrive in their own vehicles.
§ All participants are required to be at the start line 30 minutes prior to their scheduled start times.
§ Please refer to directions, and location address provided to call for taxi or car-pooling if you are traveling to the venue individually.
§ Race loops back to the start point and will finish where it started depending on your race category.
November 12, 2016
§ Race start timings:
§ Race end timings:
What’s included in the fee?
- Aid-station support providing water, electrolytes, and medical aid at 6.25 km intervals
- Medal and digital certificate
No refunds but a one-time roll-over of the race fee to the next year’s race is allowed per race
Please ensure you bring ample energy supplements, food, and personal medical supplies (if any are needed). You will be allowed one drop-bag at each aid station (4 for 100kms, 2 for 50kms and 75Kms, and, 1 for 25kms, which will be made available to you at aid stations you pre assign them to).
The race is semi-supported with water, electrolytes, fruits and biscuits. Plan and train well to carry water between aid-stations, have your energy and nutrition supplements on you or in your drop bags. 50Km and 100Km runners will have only one aid-station at 37.5km between 25Km and 50Km aid-stations. Plan to carry enough water and supplements between these aid-stations.
- All participants are required to be at the start line 30 minutes prior to their scheduled start times.
- Time guidelines for aid-stations:
- 100 Kms
- 25 kms, AS2 – 5 am (3 hours into the race)
- 50 kms AS4 – 9 am (7 hours into the race)
- 75 kms AS2 – 1 pm (11 hours into the race)
- The finish line – 6 pm (16 hours into the race)
- 50 kms
- 12.5 kms, AS1 – 8.00 am (1.5 hours into the race)
- 25 kms, AS2 – 9.30 am (3.5 hours into the race)
- 37.5 kms, AS1 – 11.30am (5.5 hours into the race)
- The finish line – 2.00 pm (8 hours into the race)
- 25 kms
- 12.5 kms, AS1 – 8 am (2 hours into the race)
- The finish line – 10 am (4 hours into the race)
- 100 Kms
- 50 kms and 100 kms participants are allowed to bring 2 and 4 crew members respectively for pacing and/or support. Please ensure organizers are intimated at least two weeks before the race and register your crew members so they can receive their personal crew tags on the day of the race at the race venue. No crew members will be allowed on the route without registration or their crew tags missing.
- 100 kms participants should carry mandatory night running aids such as headlamps or torchlight, reflective vests or armbands and whistle.
- Drop bags are allowed for all race participants. Number of drop bags allowed for each participant will be stated in your registration confirmation letter, and equal number of name tags will be provided in your race packet. All drop bags must be clearly marked with your name tag provided, bib number and aid-station number to which it is assigned.
- Aid-stations will have water, electrolytes, salt, sugar, bananas, oranges, salty snacks, honey, candy. At some aid-stations our partners/sponsors make hot tea available throughout the race.
- You must bring your own bottle. We will have only large containers of water and you will need to refill your running bottle/hydration pack. Remember that aid-stations are 6.25kms apart, and between 10am-4pm sun is strong and dehydration can be a cause for concern if you do not carry water in between aid-stations.